# SDR DALA2022010600101

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,464 hours, 32,014 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DOOR 2L SLIDE INDICATIONS WERE INTERMITTENT. TOOK SEVERAL ATTEMPTS TO ARM/DISARM BEFORE IT INDICATED CORRECTLY. CORRECTIVE ACTION: ADJUSTED PROXIMITY SWITCH OF ARM LEVER TARGET PER A320 AMM 52-71. OPS CHECK GOOD. (8175644)
